PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

No. of Copies

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Journal of Applied Mathematics
Volume
2012
Article Title
Implicit Schemes for Solving Extended General Nonconvex Variational Inequalities
List of Authors
  • Khalida Inayat Noor
  • Zhenyu Huang
  • Eisa Al-Said
Article ID
646259
Article Type
Research Article
No. of Pages
10 Pages
Corresponding Author
Muhammad Aslam Noor
Additional Authors

Invoice Details

Invoice Issue Date
13 August 2020
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$